# SDR SWAA2023070565021

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231KF UPPER SKIN HAS PULLED STRANDS.<[01] DUE TO AMOUNT OF DAMAGE; FLOOR PANEL 231KF WILL BE REPLACED WITH NEWLY FABRICATED FLOOR PANEL IAW SRM 53-00-50-2R-0.PARA 1.A.NOTE.  STARTED FABRICATING FLOOR PANEL FROM BMS 4-23 TY 2 LOT#1525675-1; LOCATED FASTENER HOLES IAW SRM 53-00-50-2R-0.PARA 1.A; 5.S.(1).(A)-(D).;[02] INSTALLED ALL INSERTS USING BMS 5-107 LOT#AK2KP8383K-1. SET TO CURE USING HEAT RAMP AND THERMOMETER ID:ATS1776 CAL DUE:08/2023 IAW SRM 53-00-50-2R-0.PARA 5.S.(1).(E)-(H); AND DWG 143A5810 ID:580.;[03] COMPLETED CURE ON BMS 5-107 IAW SRM 53-00-50-2R-0.PARA 5.S.(1).(E)-(H); AND DWG 143A5810 ID:580.;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] VERIFIED CORRECTIVE ACTION #1; 2; 3 VERIFIED CURE TAPE VERIFIED MEASUREMENTS
